Armenian Journal of Physics

NEW RELATIONS FOR THE DERIVATIVE OF THE CONFLUENT HEUN FUNCTION

Shahnazaryan, V.A. and Ishkhanyan, T.A. and Shahverdyan, T.A. and Ishkhanyan, A.M. (2012) NEW RELATIONS FOR THE DERIVATIVE OF THE CONFLUENT HEUN FUNCTION. Armenian Journal of Physics, 5 (3). pp. 146-155. ISSN 1829-1171

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
201Kb

Abstract

The cases when the equation for the derivative of the confluent Heun function has only three singularities (in general, the equation has four such points) are examined. It is shown that this occurs only in three specific cases. Further, it is shown that in all these three cases this equation is reduced to some confluent Heun equation with changed parameters. This means that in these cases the derivative of the confluent Heun function is expressed via some other confluent Heun function. The analysis of the obtained relations shows that they can be useful for the construction of some exact solutions of the confluent Heun equation for specific values of involved parameters. Several examples of such cases are presented; and for all the cases the final solutions in terms of simpler special functions are explicitly presented. In addition, it is shown that in the mentioned three cases, the solution can be expanded as a series in terms of generalized hypergeometric functions of Goursat or Clausen.

Item Type:Article
Subjects:Physics > 81.Materials science
ID Code:515
Deposited By:Prof. Vladimir Aroutiounian
Deposited On:01 Oct 2012 12:49
Last Modified:05 Oct 2012 14:49

Repository Staff Only: item control page